# SDR SWAA2016081254754

- Difficulty date: July 26, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link Assy
- Part number: 6582768
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SWING LINK CORRODED.  REPAIRED SWING LINK IAW EA.
